# SDR SIMA20121024015

- Difficulty date: October 24, 2012
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 26,970 hours, 24,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE NR 1 EMERGENCY LIGHT STRIP HAS BROKEN CONNECTOR (AIRCRAFT SIDE).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED WIRES TO THE NR 1 LIGHT STRIP AND AIRCRAFT SIDE WIRING REF EMB 140 SWPM 20-00-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
